`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 7,Number 6,     November 2008

1

The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions   Pages : 1275 - 1294

Guillermo Reyes and Juan-Luis Vázquez

 Abstract       Full Text      Related Articles

2

The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains   Pages : 1295 - 1333

Dorina Mitrea,  Marius Mitrea and Sylvie Monniaux

 Abstract       Full Text      Related Articles

3

Convexity of level curves for solutions to semilinear elliptic equations   Pages : 1335 - 1343

David L. Finn

 Abstract       Full Text      Related Articles

4

Numerical mountain pass solutions of Ginzburg-Landau type equations   Pages : 1345 - 1359

Dmitry Glotov and P. J. McKenna

 Abstract       Full Text      Related Articles

5

Nonuniformity of deformation preceding shear band formation in a two-dimensional model for Granular flow   Pages : 1361 - 1374

Scott Gordon

 Abstract       Full Text      Related Articles

6

Stabilisation of differential inclusions and PDEs without uniqueness by noise   Pages : 1375 - 1392

Tomás Caraballo,  José A. Langa and José Valero

 Abstract       Full Text      Related Articles

7

Asymptotic behavior of a hyperbolic system arising in ferroelectricity   Pages : 1393 - 1414

Sergio Frigeri

 Abstract       Full Text      Related Articles

8

Linearization of smooth planar vector fields around singular points via commuting flows   Pages : 1415 - 1428

Isaac A. García,  Jaume Giné and Susanna Maza

 Abstract       Full Text      Related Articles

9

On a time discretization of a weakly damped forced nonlinear Schrödinger equation   Pages : 1429 - 1442

Olivier Goubet and Ezzeddine Zahrouni

 Abstract       Full Text      Related Articles

10

Construction and asymptotic behavior of multi-peak solutions to the Gierer-Meinhardt system with saturation   Pages : 1443 - 1482

Kazuhiro Kurata and Kotaro Morimoto

 Abstract       Full Text      Related Articles

11

The threshold for persistence of parasites with multiple infections   Pages : 1483 - 1496

M. P. Moschen and A. Pugliese

 Abstract       Full Text      Related Articles

12

Existence results for nonlinear elliptic equations related to Gauss measure in a limit case   Pages : 1497 - 1506

Giuseppina di Blasio,  Filomena Feo and Maria Rosaria Posteraro

 Abstract       Full Text      Related Articles